Skip to main content (access key 's'), Skip to navigation (access key 'n'), Accessibility information (access key '0')
EuDML - The European Digital Mathematics Library

Login | Register | (Why Register?)

  • Home
  • Advanced Search
  • Browse by Subject
  • Browse by Journals
  • Refs Lookup
Back to Simple Search

Advanced Search

Match of the following rules

Add Sub-clause

Add Another Rule

Contains the following math formula (red border means the formula is incomplete)

Formula preview

The search session has expired. Please query the service again.

Currently displaying 1 – 5 of 5

Showing per page

Order by Relevance | Title | Year of publication

Non-Archimedean analytic curves in Abelian varieties.

William Cherry — 1994

Mathematische Annalen

Generalized ABC theorems for non-Archimedean entire functions of several variables in arbitrary characteristic

William Cherry;  Cristina Toropu — 2009

Acta Arithmetica

Unique range sets in positive characteristic

Abdelbaki Boutabaa;  William Cherry;  Alain Escassut — 2002

Acta Arithmetica

Erratum to "Unique range sets in positive characteristic" (Acta Arith. 103 (2002), 169-189)

W. Boutabaa;  William Cherry;  Alain Escassut — 2002

Acta Arithmetica

Metric distorsion and triangle maps.

Bonk, Mario;  Cherry, William — 1999

Annales Academiae Scientiarum Fennicae. Mathematica

Page 1

Download Results (CSV)

Languages

  • 4 en

Document types

  • 5 Article

Journals

  • 3 Acta Arithmetica
  • 1 Annales Academiae Scientiarum Fennicae. Mathematica
  • 1 Mathematische Annalen

Years

  • 1 2009
  • 2 2002
  • 1 1999
  • 1 1994

Authors

  • 5 Cherry, W
  • 2 Escassut, A
  • 1 Bonk, M
  • 1 Boutabaa, A
  • 1 Boutabaa, W
  • 1 Toropu, C
  • More...
EuDML
  • About EuDML initiative
  • Feedback
  •  version 2.1.7